MAUDE Adverse Event Report: Johnson & Johnson Surgical Vision, Inc. LAMINAR; Unit, Phacofragmentation

Johnson & Johnson Surgical Vision, Inc. LAMINAR; Unit, Phacofragmentation
Model Number OPOR3020L
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
LAMINAR
Common Device Name
Unit, Phacofragmentation
Manufacturer (Section D)
Johnson & Johnson Surgical Vision, Inc.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50903465
Report Number3012236936-2026-000283
Device Sequence Number18819402
Product Code HQC
UDI-Device Identifier05050474500365
UDI-Public(01)05050474500365(17)280206(10)5837486
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K844373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPOR3020L
Device Catalogue NumberOPOR3020L
Device Lot Number5837486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown